Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Brown sugar addict, relapse occurred, goose bumps, lack of concentration. Medication to avoid withdrawal symptoms?

I had relapse case recently and was again started taking brown sugar and now when I want to leave, it causes goose bumps and lot of psycoogical effets because of which I m not able to concentrate on anything I do. I also want to know if there is any tablets that I can take during transition to get rid of it withdrwal symptoms. Any valuable suggestions will be highly appriciated.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is not uncommon to see goose bumps, and lack of concentration as a withdrawal effect of addiction with brown sugar or meth. I believe if you have relapsed and have had treatment in the past, it is best to reach out to your doctor as soon as possible so as to not get back on the path of addiction once again and become psychologically and physiologically dependent on it. I also believe that you may need to see a medical doctor for all your medical issues as a result of becoming a brown sugar addict as well.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor